# SDR SWAA2013031513683

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 9,147 hours, 5,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR2013
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOP.  SECURED FWD EEPLS CONNECTOR PER MM.
